# SDR AWXA200200270

- Difficulty date: March 11, 2002
- Submitted: April 2, 2002
- Operation: Air carrier
- Aircraft: N304AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24011
- Aircraft time: 44,192 hours, 31,365 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545410
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-15 CHECK A CRACK WAS FOUND RUNNING FROM SEAT TRACK FLOORBEAM TEE CAP LOWER EDGE TO A FASTENER HOLE ON INBOARD SIDE, BS 663.75, RBL 26.  FABRICATED A REPAIR STRAP, SHIMS AND INSTALLED REPAIR PARTS IAW B737-300 SRM 51-40-02 PG 10 AND CP2-LCQ-02-00007H, PG 1 & 2.
